# SDR SWAA2025062073749

- Difficulty date: May 21, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON UPPER AREA OF STIFFENER 2 INSPAR RIB 5 (STAB STA 110).   REPAIRED THE UPPER AREA OF STIFFENER 2 IN SPAR RIB 5 (STAB STA 110) APPLIED A FILLET SEAL; FINISH; AND CIC IAW SRM 55-10-09-2R-4 REP 4.   REPAIRED THE L/H HORIZONTAL STAB UPPER AREA OF STIFFENER 2 IN SPAR RIB 5 (STAB STA 110) APPLIED A FILLET SEAL; FINISH; AND CIC IAW SRM 55-10-09-2R-4 REP 4.
